uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Indecomposable manipulations with simple modules in category O
Univ Sydney, Sch Math & Stat, Sydney, NSW 2006, Australia.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.ORCID iD: 0000-0002-4633-6218
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2019 (English)In: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 26, no 2, p. 447-499Article in journal (Refereed) Published
Abstract [en]

We study the problem of indecomposability of translations of simple modules in the principal block of BGG category O for sl(n), as conjectured in [KiM1]. We describe some general techniques and prove a few general results which may be applied to study various special cases of this problem. We apply our results to verify indecomposability for n <= 6. We also study the problem of indecomposability of shufflings and twistings of simple modules and obtain some partial results.

Place, publisher, year, edition, pages
INT PRESS BOSTON, INC , 2019. Vol. 26, no 2, p. 447-499
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-393842DOI: 10.4310/MRL.2019.v26.n2.a5ISI: 000482651700005OAI: oai:DiVA.org:uu-393842DiVA, id: diva2:1355285
Funder
Australian Research CouncilSwedish Research CouncilAvailable from: 2019-09-27 Created: 2019-09-27 Last updated: 2019-09-27Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Mazorchuk, VolodymyrZhang, Xiaoting

Search in DiVA

By author/editor
Mazorchuk, VolodymyrZhang, Xiaoting
By organisation
Department of MathematicsAlgebra and Geometry
In the same journal
Mathematical Research Letters
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf